# SDR ASAA2023041942946

- Difficulty date: April 19, 2023
- Submitted: April 21, 2023
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 6,816 hours, 1,945 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

F/A REPORTS DIRTY SOCK SMELL COMING FROM AFT GALLEY NEAR THE R2 DOOR. ODOR BEGAN AND WAS FIRST NOTICED DURING THE TAKE OFF ROLL. ODOR WAS CONFIRMED BY COMMUTING ALASKA PILOT AS DIRTY SOCK SMELL AND NOT OF ELECTICAL, OIL, FLUID ORIGIN.ODOR PERSISTED AT CRUISE.DEEMED AIR QUALITY EVENT LEVEL 3 W/3 FAS REPORTING HEADACHES & CONFUSION. GROUNDED - YES. REF S,OKE OR FUMES IN CABIN ( CONDITIONAL INSPECTION) B737-9 AMM 05-51-56-200-801, STARTED B737-9 IFIM 21-00-00-810-830, COMP STEP A,1 THROUGH A8, APU DRAIN LINES WAS OIL FREE AND HYD. PROPERLY SERVICED. NO DEFECTS FOUND. COMPLETED IFIFM 21-00-00-810-830, NO DIRTY SOCK SMELL DETECTED WITH AIR SUPPLIED FROM APU AND BOTH ENIGINES. NO HISTORY OF CABIN ODOR IN LAST 90 DAYS.
